# SDR EISA20000224

- Difficulty date: November 16, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- Aircraft time: 60,385 hours, 39,004 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: FABRICATED
- Condition: Gouged
- Location: Te Flap
- Component: Flap, Boeing
- Component part number: 652163492
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 AFT FLAP GOUGED AND WORN THRU TO HONEYCOMB IN SEVERAL PLACES. CORRECTIVE ACTION: POTTED CORE, CLEANED, PREPPED, BONDED FIBERGLASS OVERLAYS, ALODINED, PRIMED, AND PAINTED IAW SRM 51-40-6 FIG. 35, 51-10-2, M/M 27-50-2, 51-20-71, 51-20-151.
